Functiones et Approximatio Commentarii Mathematici
- Funct. Approx. Comment. Math.
- Volume 40, Number 2 (2009), 309-326.
Homotopy minimal periods of holomorphic maps on surfaces
In this paper we study the minimal periods on a holomorphic map which are preserved by any of its deformation considering separately the case of continuous and holomorphic homotopy. A complete description of the set of such minimal periods for holomorphic self-map of a compact Riemann surface is given. It shows that a nature of answer depends on the geometry of the surface distinguishing the parabolic case of the Riemann sphere, elliptic case of tori and the hyperbolic case of a surface of genus $\geq 2$.
Funct. Approx. Comment. Math., Volume 40, Number 2 (2009), 309-326.
First available in Project Euclid: 1 July 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Llibre, Jaume; Marzantowicz, Wacław. Homotopy minimal periods of holomorphic maps on surfaces. Funct. Approx. Comment. Math. 40 (2009), no. 2, 309--326. doi:10.7169/facm/1246454033. https://projecteuclid.org/euclid.facm/1246454033